# SDR UIEA2021031400549

- Difficulty date: March 16, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,542 hours, 23,674 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Speed Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO SPEED BRAKE INOP (AUTO SPEED BRAKE SYST WITH SPEED BRAKE LOAD ALLEVIATION SYST INSTALLED - NOTIFY DISPATCH)( T/S FIM 27-62-00/815; ADJUSTED ARMING SW.S371 & S493 PER AMM 27-62-06-212. AUTO S/B OPS TEST OK AMM 27-62-00/715. MDDR 143256 CLEARED UP / PLACARD REMOVED )
